# SDR UIEA200500048

- Difficulty date: April 5, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B941004
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULE INSPECTION, CRACK DAMAGE WAS FOUND IN THE SKIN ASSY AND THE ADJACENT NR 3 STIFFENER AT PRE-COOLER EXHAUST CUTOUT LOWER EDGE NEAR THE AFT CORNER AT STA 248 ON THE RT SIDE.  THE NR 3 STIFFENER LOWER FLANGE WAS TRIMMED TO REMOVE CRACKS.  THE CRACK IN SKIN ASSY WAS CONTAINED WITH 1.0 INCH HOLE AT THE CRACK TIP.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEEL LOWER REPAIR ANGLE FROM NAC STA 235 TO 254.  THE RIB INSTALLATIONS AT NAC STA 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL LOWER REPAIR ANGLE.  NDT INSPECTED EACH REPAIR AREA, INCLUDING HFEC INSPECTION OF ALL REPAIR FASTENER LOCATIONS AND TRIMMED EDGES TO ENSURE ABSENCE OF CRACKS, CORROSION AND ANY OTHER DAMAGE. (K)
